Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 5 January 2020

Tilted Beta Binomial Linear Regression Model: A Bayesian Approach

Edilberto Cepeda-Cuervo1 & Maria Victoria Cifuentes-Amado2

Journal of Mathematics and Statistics, Volume 16, Issue 1, pp. 1–8 · doi.org/10.3844/jmssp.2020.1.8

8,784 accesses4,142 downloads3 citations (Crossref)Metrics
Cite Check for updates

Abstract

This paper proposes new linear regression models to deal with overdispersed binomial datasets. These new models, called tilted beta binomial regression models, are defined from the tilted beta binomial distribution, proposed assuming that the parameter of the binomial distribution follows a tilted beta distribution. As a particular case of this regression models, we propose the beta rectangular binomial regression models, defined from the binomial distribution assuming that their parameters follow a beta rectangular distribution. These new linear regression models, defined assuming that the parameters of these new distributions follow regression structures, are fitted applying Bayesian methods and using the OpenBUGS software. The proposed regression models are fitted to an overdispersed binomial dataset of the number of seeds that germinate depending on the type of chosen seed and root.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Cepeda-Cuervo, E. & Cifuentes-Amado, M. V. (2020). Tilted Beta Binomial Linear Regression Model: A Bayesian Approach. Journal of Mathematics and Statistics, 16(1), 1–8. https://doi.org/10.3844/jmssp.2020.1.8

Licence
CC BY 3.0
Issue
Volume 16, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Tilted Beta Binomial Linear Regression Model: A Bayesian ApproachJournal of Mathematics and Statistics · Volume 16, Issue 1 · pp. 1–8 · CC BY 3.0Download